# SDR SWAA2021030452007

- Difficulty date: February 28, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 28,237 hours, 12,665 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: R/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL CENTER WING REAR SPAR VAPOR WEB HAS A 6 INCH CRACK THE CRACK IS LOCATED AT RBL 36; FWD OF THE 'B' SYSTEM RETURN FILTERAPPLIED INTERIM SEAL ALUMINUM FOIL TAPE ON WHEEL WELL SIDE OF WEB ONLY PER EA 20-157-00591AND SRM 57-10-10-1A-2. DO A VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY MAKE SURE THE CRACK HAS NOT GROWN PAST THE INTERIM SEAL IF CRACK HAS GROWN PAST THE INTERIM SEAL REFER TO PARAGRAPH 4 ALLOABLE DAMAGE 2.REPETITIVE ACTION REQUIRED: DO A VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY. MAKE SURE THE CRACK HAS NOT GROWN PAST THE INTERIM SEAL. IF CRACK HAS GROWN PAST THE INTERIM SEAL REFER TO PARAGRAPH 4. ALLOWABLE DAMAGE 2 /
